Search Results

There are 34791 results for: content related to: Ridge structural equation modelling with correlation matrices for ordinal and continuous data

  1. Estimating the polychoric correlation from misclassified data

    British Journal of Mathematical and Statistical Psychology

    Volume 61, Issue 1, May 2008, Pages: 49–74, Choi-Fan Yiu and Wai-Yin Poon

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711006X131136

  2. The linear mixed model and the hierarchical Ornstein–Uhlenbeck model: Some equivalences and differences

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 1, February 2011, Pages: 134–160, Zita Oravecz and Francis Tuerlinckx

    Version of Record online : 25 JAN 2011, DOI: 10.1348/000711010X498621

  3. A generalized dimensionality discrepancy measure for dimensionality assessment in multidimensional item response theory

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 2, May 2011, Pages: 208–232, Roy Levy and Dubravka Svetina

    Version of Record online : 15 APR 2011, DOI: 10.1348/000711010X500483

  4. Distributions of the Kullback–Leibler divergence with applications

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 2, May 2011, Pages: 291–309, Dmitry I. Belov and Ronald D. Armstrong

    Version of Record online : 15 APR 2011, DOI: 10.1348/000711010X522227

  5. Sample size planning with the cost constraint for testing superiority and equivalence of two independent groups

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 3, November 2011, Pages: 439–461, Jiin-Huarng Guo, Hubert J. Chen and Wei-Ming Luh

    Version of Record online : 1 JUN 2011, DOI: 10.1348/000711010X512408

  6. Generalized latent variable models with non-linear effects

    British Journal of Mathematical and Statistical Psychology

    Volume 61, Issue 2, November 2008, Pages: 415–438, Dimitris Rizopoulos and Irini Moustaki

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711007X213963

  7. Covariances between regression coefficient estimates in a single mediator model

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 3, November 2009, Pages: 457–484, Davood Tofighi, David P. MacKinnon and Myeongsun Yoon

    Version of Record online : 11 JAN 2011, DOI: 10.1348/000711008X331024

  8. Proportion of third-level variation in multi-level studies: A note on an interval estimation procedure

    British Journal of Mathematical and Statistical Psychology

    Volume 63, Issue 2, May 2010, Pages: 417–426, Tenko Raykov

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711009X468004

  9. Analysis of ordinal categorical data with misclassification

    British Journal of Mathematical and Statistical Psychology

    Volume 63, Issue 1, February 2010, Pages: 17–42, Wai-Yin Poon and Hai-Bin Wang

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711008X401314

  10. New heterogeneous test statistics for the unbalanced fixed-effect nested design

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 2, May 2011, Pages: 259–276, Jiin-Huarng Guo, L. Billard and Wei-Ming Luh

    Version of Record online : 15 APR 2011, DOI: 10.1348/000711010X512688

  11. Bayesian analysis of mixtures in structural equation models with non-ignorable missing data

    British Journal of Mathematical and Statistical Psychology

    Volume 63, Issue 3, November 2010, Pages: 491–508, Jing-Heng Cai and Xin-Yuan Song

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711009X475187

  12. Standard errors in covariance structure models: Asymptotics versus bootstrap

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 2, November 2006, Pages: 397–417, Ke-Hai Yuan and Kentaro Hayashi

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711005X85896

  13. Latent variable models for multivariate longitudinal ordinal responses

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 2, May 2009, Pages: 401–415, Silvia Cagnone, Dr Irini Moustaki and Vassilis Vasdekis

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711008X320134

  14. Sensitivity to initial values in full non-parametric maximum-likelihood estimation of the two-parameter logistic model

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 2, May 2011, Pages: 320–336, Ingo W. Nader, Ulrich S. Tran and Anton K. Formann

    Version of Record online : 15 APR 2011, DOI: 10.1348/000711010X531957

  15. Generalized linear models with ordinally-observed covariates

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 2, November 2006, Pages: 275–300, Timothy R. Johnson

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711005X65762

  16. Non-linear structural equation models with correlated continuous and discrete data

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 2, May 2009, Pages: 327–347, Professor Sik-Yum Lee, Xin-Yuan Song, Jing-Heng Cai, Wing-Yee So, Ching-Wang Ma and Chung-Ngor Juliana Chan

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711008X292343

  17. Beta-binomial ANOVA for multivariate randomized response data

    British Journal of Mathematical and Statistical Psychology

    Volume 61, Issue 2, November 2008, Pages: 453–470, Jean-Paul Fox

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711007X226040

  18. Avoiding degeneracy in metric unfolding by penalizing the intercept

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 2, November 2006, Pages: 419–427, Frank M.T.A. Busing

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711005X68507

  19. Model-based principal components of covariance matrices

    British Journal of Mathematical and Statistical Psychology

    Volume 63, Issue 1, February 2010, Pages: 113–137, Robert J. Boik, Kamolchanok Panishkan and Scott K. Hyde

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711009X428189

  20. Robust model fitting for the non linear structural equation model under normal theory

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 3, November 2009, Pages: 529–568, Ye-Mao Xia, Xin-Yuan Song and Sik-Yum Lee

    Version of Record online : 11 JAN 2011, DOI: 10.1348/000711008X345966